# SDR 98FDEA00460

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

98-0181- STA-MEM, NR 1 ENG HAD STRUT OVERHEAT ON TAKEOFF PULLED THRUST LEVER BACK AND PERFORMED RED TAB PROCEDURES.  REMOVED PANELS FROM LWR STRUT.  FOUND LINE PN S145061408-0090 IS A BRAID LINE CRACK IN MIDDLE HALFWAY.  CHECK VALVE FOR PROPER INSTALL.  VALVE INSTALLED CORRECT PER MM 78-30-10 PG 3.  REMOVED THRUST REVERSER DUCT FROM NR 1 ENGINE HYDRAULIC LINE ABOVE.  REMOVED DUCT AND VALVES IAW 36-10-00.  REINSTALLED DUCT, BLEED VALVE 13TH STAGE VALVE.  NEED LEAK CK AT PWR FOR 8 MIN PERFORM HIGH PWR RUN.  NO LEAK, NO STRUT OVERHEAT.
